Solitary waves in coupled nonlinear Schrodinger equations with spatially inhomogeneous nonlinearities
J. Belmonte-Beitia, V. Brazhnyy, V. M. Perez-Garcia
Communications in nonlinear science and numerical simulations. 16, 158-172 (2011)
Using Lie group theory we construct explicit solitary wave solutions of coupled nonlinear Schrodinger systems with spatially inhomogeneous nonlinearities. We present the general theory, use it to construct different families of explicit solutions and study their linear and dynamical stability.